# SDR SWIA201333965

- Difficulty date: July 15, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N928SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7701
- Aircraft time: 28,530 hours, 23,883 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6512.  AFT EMERGENCY LIGHTS IN CABIN DO NOT ILLUMINATE.   REPAIRED BROKEN WIRE FOR CONNECTOR.
